SciELO - Scientific Electronic Library Online

 
vol.145 issue12Myasthenia gravis and its association with lymphoproliferative disorders: a case series author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista médica de Chile

Print version ISSN 0034-9887

Abstract

MIRANDA C., Marcelo  and  HUDSON A., Lorena. Severe leg edema associated with the use of dopaminergic drugs in Parkinson's disease. Report of one case. Rev. méd. Chile [online]. 2017, vol.145, n.12, pp.1624-1625. ISSN 0034-9887.  http://dx.doi.org/10.4067/s0034-98872017001201624.

The main adverse effects of dopaminergic drugs used in Parkinson's disease are hypotension, somnolence, hallucinations and impulse control disorder. Less common is leg edema. We report on a 68-year-old male receiving levodopa and pramipexole consulting for severe leg edema lasting two years, whose etiology was not ascertained with multiple lab tests. This edema subsided substantially when pramipexole was discontinued and the dose of levodopa was increased to treat motor symptoms.

Keywords : Dopamine Agents; Drug-Related Side Effects and Adverse Reactions; Edema; Parkinson Disease.

        · text in Spanish     · Spanish ( pdf )